# SDR FDEA201607192541

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 87,054 hours, 30,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: MS25237338
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESSURE INDICATION LIGHT DOES  NOT TEST.  RELAMPED R1 DOOR SLIDE REMOTE PRESSURE INDICATOR WITH P/N MS25237-338.  BULBS INDICATOR OPS CHECK GOOD.  ALL WORK DONE IAW AMM 25-61-03-710-801.
